# SDR U2RA449SPIM004

- Difficulty date: February 7, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 85,893 hours, 33,119 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Drive Assy
- Part number: 5648937
- Condition: Cracked
- Location: Rudder Tab
- Part time: 85,893 hours, 33,119 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB DRIVE SECTOR BROKEN.
